MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES SOFT/FIBRA INSERT 30MM 10 PER BOX; DXC

APPLIED MEDICAL RESOURCES SOFT/FIBRA INSERT 30MM 10 PER BOX; DXC
Model Number 2
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.The root cause could not be determined.Test results does not indicate that the bonding between the pad and the base has been compromised on the 42 total samples.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Femoral/tibial fixation- "during dr.(b)(6)'s fem/tib procedure this morning, they opened the insert and noticed that the rubber portion of the insert was coming off.They opened 7-8 of the same lot number and they were all the same.We have pulled the entire lot off of our shelves." patient status: unknown.

Brand Name
SOFT/FIBRA INSERT 30MM 10 PER BOX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6382253
Report Number2027111-2017-01498
Device Sequence Number18977189
Product Code DXC
UDI-Device Identifier00607915114725
UDI-Public(01)00607915114725(17)170807(30)01(10)1207798
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
2
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/07/2018
Device Model Number2
Device Catalogue Number2
Device Lot Number1207798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2014
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1